RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 1  


Solubility of the transport equation in the kinetics of coagulation and fragmentation
P. B. Dubovski
3
On the structure of two-dimensional local skew fields
A. B. Zheglov
25
On the birational classification of algebraic group actions
V. É. Kordonskii
61
Kulikov's theorem on the Chisini conjecture
S. Yu. Nemirovski
77
On the classification of Mori contractions: the case of an elliptic curve
Yu. G. Prokhorov
81
An asymptotic formula for the Taylor coefficients of the function $\xi(s)$
L. D. Pustyl'nikov
93
The subdifferential and the directional derivatives of the maximum of a family of convex functions. II
V. N. Solov'ev
107
Non-abelian analogues of Abel's theorem
A. N. Tyurin
133
Spaces of Hermitian triples and the Seiberg–Witten equations
N. A. Tyurin
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019